American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(01A55) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] A. Stoimenow. Tait's conjectures and odd crossing number amphicheiral knots. Bull. Amer. Math. Soc. 45 (2008) 285-291. MR 2383306.
Abstract, references, and article information   
View Article: PDF

[2] Ulrich Stuhler, Carsten Thiel and Stefan Wiedmann. About the cover: Alfred Clebsch on crystallography. Bull. Amer. Math. Soc. 45 (2008) 153-156. MR 2358381.
Abstract, references, and article information   
View Article: PDF

[3] Demetrios Christodoulou. The Euler Equations of Compressible Fluid Flow. Bull. Amer. Math. Soc. 44 (2007) 581-602. MR 2338367.
Abstract, references, and article information   
View Article: PDF

[4] Karen Hunger Parshall. Perspectives on American mathematics. Bull. Amer. Math. Soc. 37 (2000) 381-405. MR 1779411.
Abstract, references, and article information   
View Article: PDF

[5] James Pierpont. The history of mathematics in the nineteenth century. Bull. Amer. Math. Soc. 37 (2000) 9 - 24.
Abstract, references, and article information   
View Article: PDF

[6] Edward B. Van Vleck. Current tendencies of mathematical research. Bull. Amer. Math. Soc. 37 (2000) 45 - 53.
Abstract, references, and article information   
View Article: PDF

[7] Thomas S. Fiske. Mathematical progress in America. Bull. Amer. Math. Soc. 37 (2000) 3 - 8. MR 1003157.
Abstract, references, and article information   
View Article: PDF

[8] J. Aczél. The state of the second part of Hilbert's fifth problem. Bull. Amer. Math. Soc. 20 (1989) 153-163. MR 981872.
Abstract, references, and article information   
View Article: PDF

[9] P. G. Dixon and J. Esterle. Michael's problem and the Poincaré-Fatou-Bieberbach phenomenon. Bull. Amer. Math. Soc. 15 (1986) 127-187. MR 854551.
Abstract, references, and article information   
View Article: PDF

[10] J. R. Higgins. Five short stories about the cardinal series. Bull. Amer. Math. Soc. 12 (1985) 45-89. MR 766960.
Abstract, references, and article information   
View Article: PDF

[11] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[12] J. J. Gray. Fuchs and the theory of differential equations. Bull. Amer. Math. Soc. 10 (1984) 1-26. MR 722855.
Abstract, references, and article information   
View Article: PDF

[13] John W. Milnor. Hyperbolic geometry: The first 150 years. Bull. Amer. Math. Soc. 6 (1982) 9-24. MR 634431.
Abstract, references, and article information   
View Article: PDF

[14] L. Auslander and R. Tolimieri. A matrix free treatment of the problem of Riemann matrices. Bull. Amer. Math. Soc. 5 (1981) 263-312. MR 628660.
Abstract, references, and article information   
View Article: PDF

[15] E. Neuenschwander. Studies in the history of complex function theory. II: Interactions among the French school, Riemann, and Weierstrass. Bull. Amer. Math. Soc. 5 (1981) 87-105. MR 621881.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 15 of 15 found      Go to page: 1